# SDR SIMA200227920

- Difficulty date: September 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Engine: Allsn AE3007C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, STRINGER 19R WAS FOUND TO BE CHAFED.  BLENDED CHAFED AREA.  PERFORMED AN NON DESTRUCTIVE TESTING INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A DOUBLER ANGLE AND TWO SHIMS.  REPAIR DONE IAW MFG SRM AND STANDARD SRM PRACTICES.
